# SDR IXXA9700047

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1573.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE EXTERNAL PLATING  AT STATION 1573.5, AND LONGERON 28 RIGHT, JUST AFT OF THE EXISTING DRAIN MAST.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF A FILLER AND REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C05-R10 AND ENGINEERING ORDER 53-DC8-483.
